• Is muscle a side effect of Votrient?

    Asked by buckhunter on Friday, May 24, 2013

    Is muscle a side effect of Votrient?

    3 Answers from the Community

    • SueRae1's Avatar
      SueRae1

      Muscle soreness and/or pain can be side effects of some chemo meds. Speak with your oncology team about this issue. You can also Google the drug and find out what the known side effects are.

      about 4 years ago
    • carm's Avatar
      carm

      Here we go "Uncle Buck,"

      http://www.chemocare.com/chemotherapy/drug-info/Votrient.aspx
      I hope this helps, Carm.

      about 4 years ago
    • buckhunter's Avatar
      buckhunter

      Thank You Carm my dear, you might be a long lost niece. Thanks for all your help in understanding.

      about 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more kidney cancer questions.  Also, don't forget to check out our Kidney Cancer page.